MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 3X30IN 2-0 S/A TF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 3X30IN 2-0 S/A TF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number D9541
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: did the needle separated from the suture during use on the patient? or did it separated during handling before use on the patient? during use on the patient.Was the needle found separated from suture inside of the package? no.Did the needle fell inside of the patient? if so, how was it retrieved? yes, was noted at the time of separation and removed immediately.Was the procedure completed successfully? yes.Were there any patient consequences? no.Can you provide the product code? d9541.Procedure name and event date? laparoscopic nessen fundoplication and gastrostomy performed on (b)(6) 2021.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a laparoscopy procedure on (b)(6) 2021 and suture was used.During the procedure, the needle separated from the suture.It is unknown if the device is available for return.No adverse patient consequences were reported.Additional information was requested.

Brand Name
EB EXC GRN 3X30IN 2-0 S/A TF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11781342
Report Number2210968-2021-04272
Device Sequence Number845199
Product Code GAT
UDI-Device Identifier10705031033481
UDI-Public10705031033481
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberD9541
Device Catalogue NumberD9541
Device Lot NumberQAMLLA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1